# SDR YENA20140305050

- Difficulty date: March 5, 2014
- Submitted: March 7, 2014
- Operation: Air carrier
- Aircraft: N624JB
- Make and model: Airbus A320-232
- Aircraft serial: 2520
- Aircraft time: 34,632 hours, 12,110 cycles
- Engine: Iae V2527A5
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 8249727022
- Part serial: 25400459
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 48,264 hours, 17,178 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING LEVEL OFF AT 11,000FT, NR 1 ENGINE HAD RAPID, UNCOMMANDED ACCELERATION TO MCT THRUST.  ECAM, AUTOFLIGHT, ATHR OFF, ENG 1 EPR MADE FAULT, ENG 1 FADEC A FAULT. CLEARED BRIEFLY, THEN RE OCCURED DURING APPROACH AND LANDING. PERIODIC LOSS OF ENG 1 FUEL FLOW DATA AND EPR DISPLAYS.  R & R EEC IAW AMM 73-22-34.  OPS CHK GOOD.
